# SDR ABXA040065

- Difficulty date: February 14, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,951 hours, 27,591 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH CHECK FAILED.  RIGHT MAIN LANDING GEAR DOOR NOT LATCHED LIGHT ILLUMINATED WITH LANDING GEAR RED UNSAFE LIGHT.  IAS DID NOT EXCEED 230 KTS.  DEFERRED MAIN LANDING GEAR DOOR UPLATCH SYSTEM IAW DC-8 MEL 32-14, CAT A, CODE 1.  PLACARD INSTALLED.  MUST BE REPAIRED WITHIN 2 FLIGHT DAYS.  REPLACED UPLATCH MECHANISM ON RIGHT MAIN LANDING GEAR IAW DC-8 AMM 32-31-04. PERFORMED ADJUSTMENT/TEST OF RIGHT MAIN LANDING GEAR DOOR UPLATCH MECHANISM IAW DC-8 MM 32-31-04-5, PARA. 3A THROUGH COMPLETION AND PERFORMED LANDING GEAR SWING IAW DC-8 MM 32-11-01. OPS CHECKED GOOD. NO UNSAFE LIGHT.
